# SDR IXXA05SMN94S

- Difficulty date: June 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 4813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT MLG REMOVE AND INSTALL CTR DOOR (LWR SKIN CRACKED).  REMOVED AND REPLACED CTR MAIN PANEL ON RT MLG IN ACCORDANCE WITH DC-8 MM 32-12-1 PAGE 401. FOR OPS CHECK SEE J/C 74204.
